Aa
A
A
Close
Avatar_universal
redness in stomach
i just had an egd done.  the g.i. post endoscopy paper reads "patches of redness in the stomach".  What does this mean?  
Cancel
1 Answers
Page 1 of 1
Avatar_universal
Patches of redness is typically called erythema and it is found in conditions such as gastritis caused by the presence of H. pylori or issues related to acid reflux problems. It can be caused by other conditions, so you'll have to wait to find out what the pathology report suggests. Overall, it means that the lining of your stomach is 'irritated.'
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
redness in stomach
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Gastroenterology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1443740527
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Digestive Answerers
Avatar_universal
Blank
MI
Avatar_universal
Blank
1340994_tn?1374197577
Blank
Raleigh, NC
317787_tn?1428318779
Blank
DC
329165_tn?1443506417
Blank
Australia
1530171_tn?1448133193
Blank
London, ON